Alert archive / Ohio / Flash Flood Warnings in 2026
Flash Flood Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Feb 19, 2026, 10:20 PM EST for Fayette County, Madison County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2026, 10:20 PM EST (03:20 UTC)
- Expired
- Feb 20, 2026, 1:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, OH, Madison County, OH
The radar
The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
263
WGUS51 KILN 200320
FFWILN
OHC047-097-200630-
/O.NEW.KILN.FF.W.0002.260220T0320Z-260220T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1020 PM EST Thu Feb 19 2026
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northwestern Fayette County in central Ohio...
Southern Madison County in central Ohio...
* Until 130 AM EST.
* At 1020 PM EST, radar indicated thunderstorms producing heavy rain
across the warned area. Between 0.5 and 1.5 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
London, Jefferson, West Jefferson, Jeffersonville, Lake Darby,
Midway, Newport, Madison Lake, Big Plain, Bookwalter, Lilly Chapel
and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3971 8361 3978 8354 3981 8357 3986 8356
3999 8325 3997 8325 3996 8324 3993 8323
3992 8325 3979 8325 3963 8366 3972 8365
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
267
WGUS71 KILN 200620
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
120 AM EST Fri Feb 20 2026
OHC047-097-200630-
/O.EXP.KILN.FF.W.0002.000000T0000Z-260220T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette OH-Madison OH-
120 AM EST Fri Feb 20 2026
...FLASH FLOOD WARNING WILL EXPIRE AT 130 AM EST EARLY THIS MORNING
FOR NORTHWESTERN FAYETTE AND SOUTHERN MADISON COUNTIES IN CENTRAL
OHIO...
Flash flooding has ended across the area, but flooding continues.
Therefore the flash flood warning has been replaced by a flood
warning. Please refer to that bulletin for more information.
&&
LAT...LON 3971 8361 3978 8354 3981 8357 3986 8356
3999 8325 3997 8325 3996 8324 3993 8323
3992 8325 3979 8325 3963 8366 3972 8365
$$
CAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 19, 6:57 PM EST, 3 hours 23 minutes earlier. Its key messages:
- 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week.
Area forecast discussion, Feb 19, 6:57 PM EST, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 657 PM EST Thu Feb 19 2026 .WHAT HAS CHANGED... Minor adjustments to timing of this afternoon's showers and storms. && .KEY MESSAGES... 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week. && .DISCUSSION... 1) Strong mid-level flow with deep moisture will shift into the area late this afternoon into the evening. Long and curved hodographs will be in place across our southern areas... especially near a warm front across our Tri- State counties this evening. Main issue holding back a more widespread event will be a lack of strong instability and some doubt as to how far north the warm front reaches during our relative max in destabilization. The very latest HRRR runs along with local WOFS window signal the best moisture could stay south of our CWA entirely. Where convection does develop, cell mode is likely to be supercellular. Large hail is a low-end concern, with the main concerns being damaging wind and an isolated tornado threat. This parameter space could support a stronger tornado depending on overlap of all the environmental factors. KEY MESSAGE 2) As an upper level trough digs into the northeast US, a northwesterly flow pattern will develop across the middle Ohio Valley. The lowest mid-level heights occur starting Sunday and continuing into Tuesday morning. A cold surface high pressure building into the region Monday night and early Tuesday will bring lighter winds and the lowest overnight low temperatures due to peak radiational cooling conditions. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Showers and thunderstorms will overspread the area this evening as a warm front lifts north through the Ohio Valley. A few strong to severe storms will be possible into this evening, especially in vicinity of KDAY. Showers and thunderstorms will taper off from the west overnight as a cold front moves through the region. Until then, MVFR to locally IFR conditions will be possible with the showers and storms. In addition, marginal LLWS will be possible into the overnight hours. VFR conditions will prevail through the second half of the TAF period. Behind the front, winds will become westerly late tonight and increase heading into Friday. Gusts to around 30 knots will be possible during the daytime period on Friday. OUTLOOK...MVFR ceilings possible Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION... AVIATION...JGL
Hazardous weather outlook, Feb 19, 1:32 PM EST, 8 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 132 PM EST Thu Feb 19 2026 INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>054-060>063- 070>072-077>080-201845- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Darke-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler- Warren-Clinton-Hamilton-Clermont-Brown-Highland- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Scattered severe thunderstorms will be capable of producing large hail, damaging winds, and isolated tornadoes. Also, localized flooding will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. KYZ098>100-OHZ026-034-035-043>046-055-056-064-065-073-074-081-082- 088-201845- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union- Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike- Scioto- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Isolated severe thunderstorms will be capable of producing large hail, damaging winds, and a tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Southwest to west wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Feb 19, 9:14 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
914 PM EST Thu Feb 19 2026
INZ066-073-074-200245-
Ripley IN-Franklin IN-Dearborn IN-
914 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN FRANKLIN...
NORTHEASTERN RIPLEY AND NORTHWESTERN DEARBORN COUNTIES THROUGH 945 PM
EST...
At 914 PM EST, a strong thunderstorm was located near Batesville,
moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Batesville, Brookville, Oldenburg, Lake Santee, Sunman, Metamora, St.
Leon, Huntersville, Hamburg, Ballstown, Penntown, Peppertown,
Lawrenceville, and Saint Peter.
This includes I-74 in Indiana between mile markers 145 and 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EST for southeastern
Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3927 8530 3940 8530 3948 8504 3936 8497
3923 8501 3921 8526 3923 8537
TIME...MOT...LOC 0214Z 255DEG 31KT 3930 8532
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Feb 19, 9:16 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
916 PM EST Thu Feb 19 2026
OHZ060-061-070-071-200245-
Montgomery OH-Warren OH-Butler OH-Preble OH-
916 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
PREBLE...CENTRAL BUTLER...NORTHWESTERN WARREN AND SOUTHWESTERN
MONTGOMERY COUNTIES THROUGH 945 PM EST...
At 916 PM EST, a strong thunderstorm was located near Williamsdale,
moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Hamilton, Middletown, Miamisburg, Springboro, Monroe, Trenton,
Franklin, Carlisle, South Middletown, Gratis, Seven Mile,
Williamsdale, Hunter, Darrtown, Germantown, New Miami, Farmersville,
Millville, Somerville, and West Elkton.
This includes I-75 in Ohio between mile markers 32 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3933 8463 3947 8473 3974 8445 3955 8416
TIME...MOT...LOC 0216Z 239DEG 35KT 3944 8459
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NovakSpecial weather statement, Feb 19, 9:39 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
939 PM EST Thu Feb 19 2026
INZ066-074-OHZ070-077-200315-
Franklin IN-Dearborn IN-Hamilton OH-Butler OH-
939 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN...NORTHEASTERN DEARBORN...NORTHWESTERN HAMILTON AND
SOUTHWESTERN BUTLER COUNTIES THROUGH 1015 PM EST...
At 939 PM EST, a strong thunderstorm was located near Brookville,
moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Oxford, Harrison, Brookville, Bright, Darrtown, Reily, New Haven,
Millville, St. Leon, Scipio, West Harrison, Cedar Grove, Mount
Carmel, Okeana, Rockdale, McGonigle, Sharptown and New Trenton.
This includes the following Interstates...
I-74 in Indiana between mile markers 158 and 171.
I-74 in Ohio between mile markers 0 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EST for southeastern
Indiana...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3926 8507 3943 8505 3950 8468 3937 8465
3925 8472
TIME...MOT...LOC 0239Z 261DEG 30KT 3933 8504
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Feb 19, 9:40 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
940 PM EST Thu Feb 19 2026
OHZ061-062-070-071-200315-
Montgomery OH-Warren OH-Butler OH-Greene OH-
940 PM EST Thu Feb 19 2026
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EAST CENTRAL
BUTLER...WARREN...WESTERN GREENE AND SOUTHEASTERN MONTGOMERY COUNTIES
THROUGH 1015 PM EST...
At 940 PM EST, strong thunderstorms were located along a line
extending from near Moraine to Four Bridges, moving east at 30 mph.
HAZARD...Wind gusts up to 45 mph, penny size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Dayton, Kettering, Middletown, Beavercreek, Fairborn, Mason, Xenia,
Trotwood, Miamisburg, Lebanon, Springboro, Monroe, Franklin,
Bellbrook, Moraine, Carlisle, Oakwood, Wright-Patterson Afb, West
Carrollton, and Waynesville.
This includes the following Interstates...
I-71 in Ohio between mile markers 25 and 41.
I-75 in Ohio between mile markers 23 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8396 3936 8400 3935 8438 3976 8435
TIME...MOT...LOC 0240Z 263DEG 27KT 3973 8429 3938 8433
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
NovakSpecial weather statement, Feb 19, 9:46 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
946 PM EST Thu Feb 19 2026
OHZ054-062-063-072-200330-
Fayette OH-Madison OH-Clinton OH-Greene OH-
946 PM EST Thu Feb 19 2026
...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHWESTERN FAYETTE...NORTHWESTERN CLINTON...SOUTHEASTERN GREENE AND
SOUTHWESTERN MADISON COUNTIES THROUGH 1030 PM EST...
At 946 PM EST, a rapidly developing thunderstorm was located near
Jamestown, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Xenia, Jamestown, Jeffersonville, Bloomingburg, New Jasper, South
Solon, Midway, Bowersville, Port William, Milledgeville, Octa,
Paintersville, Interstate 71 at State Route 38, Rosemoor, Middleton
Corner, Lumberton, Gladstone, Bookwalter, Shady Grove, and Bell
Center.
This includes I-71 in Ohio between mile markers 59 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3958 8340 3954 8398 3957 8398 3957 8399
3968 8397 3981 8340
TIME...MOT...LOC 0246Z 258DEG 27KT 3962 8377
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NovakSpecial weather statement, Feb 19, 10:11 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1011 PM EST Thu Feb 19 2026
OHZ055-064-200345-
Franklin OH-Pickaway OH-
1011 PM EST Thu Feb 19 2026
...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL
FRANKLIN AND NORTH CENTRAL PICKAWAY COUNTIES THROUGH 1045 PM EST...
At 1011 PM EST, a rapidly developing thunderstorm was located near
Grove City, moving northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph, nickel size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna, Bexley,
Groveport, Ohio State University, Easton, Whitehall, Grandview
Heights, Obetz, Commercial Point, Urbancrest, Valleyview, Marble
Cliff, Harrisburg, Orient, Lockbourne, and Port Columbus Airport.
This includes the following Interstates...
I-70 in Ohio between mile markers 93 and 108.
I-71 in Ohio between mile markers 90 and 115.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3986 8291 3976 8302 3979 8323 4007 8307
4004 8277 4003 8277
TIME...MOT...LOC 0311Z 219DEG 39KT 3981 8307
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...45 MPH
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:08 PM EST | Special Weather Statement | ILN | Preble | 37 min |
| Feb 19, 8:12 PM EST | Special Weather Statement | ILN | Butler | 33 min |
| Feb 19, 9:08 PM EST | Special Weather Statement | ILN | Greene | 37 min |
| Feb 19, 9:11 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 34 min |
| Feb 19, 9:16 PM EST | Special Weather Statement | ILN | Butler | 29 min |
| Feb 19, 9:40 PM EST | Special Weather Statement | ILN | Montgomery, Warren | 35 min |
| Feb 19, 9:46 PM EST | Special Weather Statement | ILN | Greene | 44 min |
| Feb 19, 9:49 PM EST | Tornado Warning | ILN | Greene, Montgomery, Warren | 26 min |
| Feb 19, 9:53 PM EST | Tornado Warning | ILN | Greene | 13 min |
| Feb 19, 10:01 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Greene, Madison, Warren | 3 hr |
| Feb 19, 10:07 PM EST | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Preble, Warren | 11 hr |
| Feb 19, 10:09 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene | 23 min |
| Feb 19, 10:11 PM EST | Special Weather Statement | ILN | Franklin | 34 min |
| Feb 19, 10:25 PM EST | Special Weather Statement | ILN | Madison | 35 min |
| Feb 19, 10:38 PM EST | Areal Flood Advisory | ILN | Franklin, Pickaway | 11 hr |
| Feb 19, 10:50 PM EST | Special Weather Statement | ILN | Warren | 25 min |
| Feb 19, 10:51 PM EST | Special Weather Statement | ILN | Licking | 24 min |
| Feb 19, 10:52 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 2 hr |
| Feb 19, 10:55 PM EST | Special Weather Statement | ILN | Licking | 35 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | ILN | Greene | 34 min |
| Feb 19, 11:23 PM EST | Special Weather Statement | ILN | Licking | 37 min |
| Feb 19, 11:26 PM EST | Special Weather Statement | ILN | Fayette | 34 min |
| Feb 19, 11:37 PM EST | Flash Flood Warning | ILN | Fairfield, Franklin, Madison, Pickaway | 2 hr |
| Feb 19, 11:44 PM EST | Special Weather Statement | ILN | Fairfield | 31 min |
| Feb 20, 12:30 AM EST | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 9 hr |
| Feb 20, 1:15 AM EST | Areal Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 8 hr |
| Feb 20, 1:34 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 20, 3:35 AM EST | River Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 20, 4:45 AM EST | Wind Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more | 13 hr |
| Feb 20, 7:09 AM EST | River Flood Warning | ILN | Fairfield, Licking | 14 hr |
Nearby
Flash Flood Warnings in Ohio, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.